# SDR GTIA2021010535534

- Difficulty date: January 1, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 28,620 hours, 13,046 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUME EVENT DURING CRUISE FWD F/A'S CALLED TO SAY THEY SMELLED A DIRTY SOCK SMELL.  AFTER TRYING TO ISOLATE F/O SAID HE COULD SMELL IT IN COCKPIT AS WELL.  PERFORMED ISOLATION OF RECENT CABIN ODOR, IAW TSM 05-50-00-810-831-A.   USED APU BLEED AND ENGINE BLEED AS SOURCE OF AIR.  PERFORMED ENGINE IDLE RUN, IAW AMM 71-00-00 NO ODOR REPRODUCED.  AIRCRAFT OK FOR SERVICE.
